# SDR F3LA200200159

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 27,293 hours, 20,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON FLOOR TRACK IN CARGO COMPARTMENT AT RBL 13.8, BETWEEN STA 795 AND 827.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-00-63, 53-00-53, 51-41-02 AND SOPM 20-41-02.
